# SDR CALA2022052701353

- Difficulty date: May 27, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N18223
- Make and model: Boeing 737824
- Aircraft serial: 28932
- Aircraft time: 71,505 hours, 25,825 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Capt 1 Lh Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPT FWD WINDSHIELD CRACKED ACCOMPLISHED STEPS A THROUGH D.9: H ON TASK CARD 56-11-11-000-801 NO. 1 WINDOW REMOVAL ADD EMP:098941 REMOVED CAPTS #1 LH WINDOW IAW AMM 56-11-11-000-801, STARTED TO REMOVED PER LP 8672468 STARTED TO INSTALL EFIS CONTROL PANEL. INSTALL CAPTS #1 LH WINDOW ACCOMPLISHED UP TO STEP 7C PAGE 9 IAW ADD EMP:371901 AMM 56-11-11-400-801. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1800250  SN OFF 6335 ADD EMP:371901 IPC REFERENCE # 56-11-11 COMPLETED CAPT #1 WINDOW CHANGE. REF AMM 56-11-11-400-801 WINDSHIELD, B73  OFF 99-5610-9-9001 8070 ON 99-5610-9-9001 6589
